# SDR MASA200601095

- Difficulty date: April 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 23,017 hours, 17,615 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL1724
- Condition: Failed
- Location: Spoiler
- Part time: 12,793 hours, 10,633 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7244 ORD.  FLIGHT SPOILER FAULT CAUTION.  MX REPLACED THE I/B PCU ON 4-16-06.
